# SDR CA141008017

- Difficulty date: September 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 170B
- Aircraft time: 5,420 hours
- Engine: Cont C1452
- Propeller: Mcauly 1A170DM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AE665314
- Condition: Cracked
- Location: Engine
- Part time: 296 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) CYLINDER BARREL CRACK BETWEEN FIN 9& 10 70%. UNSCHEDULED LANDING. ENGINE SHUT DOWN. CYLINDER RETURNED TO MANUFACTURER FOR ASSESSMENT.
